Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Subspaces of non-commutative spaces
HTML articles powered by AMS MathViewer

by S. Paul Smith PDF
Trans. Amer. Math. Soc. 354 (2002), 2131-2171 Request permission

Abstract:

This paper concerns the closed points, closed subspaces, open subspaces, weakly closed and weakly open subspaces, and effective divisors, on a non-commutative space.
References
Similar Articles
Additional Information
  • S. Paul Smith
  • Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
  • MR Author ID: 190554
  • Email: smith@math.washington.edu
  • Received by editor(s): November 28, 2000
  • Received by editor(s) in revised form: April 5, 2001, and September 20, 2001
  • Published electronically: February 14, 2002
  • Additional Notes: The author was supported by NSF grant DMS-0070560
  • © Copyright 2002 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 2131-2171
  • MSC (2000): Primary 14A22; Secondary 18E15, 16S38, 16P40, 18F99
  • DOI: https://doi.org/10.1090/S0002-9947-02-02963-X
  • MathSciNet review: 1885647